back to Screen-Friendly page

Bar Association of San Francisco Events Calendar

The Barristers Annual Meeting Committee of the Barristers Club presents
Barristers Annual Meeting

November 15, 2019: 12:00 pm - 7:00 pm
Register for this Event

Untitled 1

2019 Barristers Annual Meeting- Practical Skills to Perfect Your Practice

The Barristers Club will hold its ninth annual meeting on Friday, November 15. This half-day conference gives attorneys the opportunity to hone their professional development while obtaining up to 3.5 hours of MCLE credit and networking with their peers. The 2019 conference will offer new MCLE programs focused around practical skills for attorneys in their first 10 years of practice.

11:30 a.m - 12:00 p.m. Registration

12:00 - 1:30 p.m. Lunch & Judges Panel (1 Hour MCLE)
Speakers:
Hon. Maxine Chesney, U.S. District Court, Northern District of California
Hon. Leondra Kruger, Californai Supreme Court
Hon. Marla Miller, California Court of Appeal, First District
Hon. Edward Torpoco, San Francisco Superior Court

1:30 - 1:45 p.m. Sponsor Break

1:45 - 2:45 p.m. First Breakout Sessions (1 Hour MCLE)
• Litigation Track: The Do’s and Don’ts of Summary Judgement
Speakers:
Jennifer Fiore, Fiore Achermann
Hon. Harold Kahn, San Francisco Superior Court
Jamie Wells, McGuireWoods
Moderator:
Courtney Brown, Law Offices of Mary Catherine Weiderhold

Transactional Track: Corporate Law Panel: Top Tips Regarding Expectations of and Delegation to Junior Associates
Speakers:
Danny Lopez, Orrick, Herrington & Sutcliffe
William Newsom, Cooley
Moderator:
Lindsey Mignano, Smith Shapourian Mignano

2:45 - 3:00 p.m. Sponsor Break/ Coffee and Refreshments

3:00 - 4:30 p.m. Second Breakout Sessions (1.5 Hours MCLE)
Litigation Track: Making the Most of Mediation
Speakers:
Susan Feder, Judicate West
Patricia Prince, Prince Mediation
Hon. Rebecca Westerfield (Ret.), JAMS
Moderator:
Aaron Gothelf, American Arbitration Association

Transactional Track: Avoiding Ethical Traps in Today’s Transactions (1 hour in Legal Ethics)
Speakers:
Mark M. Bekheit, Partner, Latham & Watkins
Professor Abraham Cable, UC Hastings College of the Law
Bradford R. Hise, Partner, Hanson Bridgett
Moderator:
Raúl González, Latham & Watkins

4:30 - 4:45 p.m. Sponsor Break

4:45 - 5:30 p.m. Keynote Panel  
Trials and Tribulations: Stories from BASF Presidents
Speakers:
Doris Cheng, 2019 BASF President, Walkup, Melodia, Kelly & Schoenberger
Kelly Dermody, 2012 BASF President, Lieff Cabraser Heimann & Bernstein
Malcolm Heinicke, 2018 BASF President, Munger, Tolles & Olson

5:30 p.m. Cocktail & Networking Reception  

Thank you to all our sponsors!

McGuireWoods
Farella Braun + Martel
Hanson Bridgett
US Legal Support
Aptus Court Reporting
American Arbitration Association
Judicate West
Morrison Foerster

Location

BASF Conference Center
301 Battery Street
3rd Floor
San Francisco, CA 94111
Directions

Schedule

Registration: 11:30-12:00 p.m.
Program: 12:00-5:30 p.m.
Reception:5:30-7:00 p.m.

Cost

BASF Student Member$45.00
BASF Member$90.00
Government$90.00
Nonprofit$90.00
Non-Member$140.00

Note: All prices increase by $10.00 on the day of the program.

Event Code: B197320

Questions about our seminars and the registration process?

Register for this Event
Fax or Mail your registration: Registration Form ( PDF)

Our partners at BASFAhern Insurance Brokerage